EconPapers    
Economics at your fingertips  
 

A simple approach for pricing equity options with Markov switching state variables

Donald Aingworth, Sanjiv Das () and Rajeev Motwani

Quantitative Finance, 2006, vol. 6, issue 2, 95-105

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/14697680500511215 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:quantf:v:6:y:2006:i:2:p:95-105

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RQUF20

Access Statistics for this article

Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral

More articles in Quantitative Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2019-11-30
Handle: RePEc:taf:quantf:v:6:y:2006:i:2:p:95-105